# SDR SIMA20150216003

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,383 hours, 23,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EMER LIGHT INOPERATIVE.  R & R LT OVERWING AFT EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-50-10.
